# SDR DALA12009875636

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,180 hours, 17,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PAX DOOR GIRT BAR FWD LEAF SPRING FAILED THE FUNCTION TEST IAW WC 2561-01257-01A, STEP 7.  L1 PAX DOOR GRIT BAR R & R IAW AMM25-66-10 REV10A, L1 PAX DOOR GIRT BAR LEAF SPRING FUNCTION TEST CARRIED OUT IAW WC 2561-01257-01A.  TEST RESULT FOUND 'SATIS'.  JOB COMPLETED.  RII COMPLETED.
